| Catalog Number |
2112532 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: i would like to report that caps las vegas has found several sealed eva mixing container packets with particles inside, which compromises sterility and renders the bags unusable.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).A review of the non-conformance system database was performed for the reported lot numbers and no abnormalities or nonconformances were noted during the in process or final product inspection.Through visual examination, black foreign particles were observed inside the packaging.The reported defect is confirmed.The contamination is outside of the product external to the fluid path; therefore, it is classified as an aesthetical defect not compromising the functionality of the product.The defect is a result of a failure in the production process, specifically in the packaging phases.The manufacturing team has been informed of the defect.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.